# SDR SIMA20250212003

- Difficulty date: February 12, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 22,455 hours, 15,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE BEAM CORRODED AT FR 17 Y-10 (MAJOR REPAIR) (LEVEL 2 CORRSION). BLENDED CORROSION ON FWD L/H SEAT TRACK STRUCTURE BEAM FR17 Y-10" PER: ETN-EJ-51-009 AND EMB 175 SRM 51-10-03. BLENDED AREA MEASURES L=1.2" W=1.0" D=.035" AND IS FOUND TO BE OUT OF LIMITS PER: EMB 175 SRM 53-21-10/AD01. LOCATED, DRILLED AND DEBURRED DOUBLER AND FILLER AT FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 SRM 53-10-10 REPAIR 01. CUT OUT DAMAGED AREA OF FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 SRM 53-10-10 REPAIR 01. TREATED AND PRIMED DOUBLER AND FILLER AT FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 SRM 51-23-04 AND 51-23-05 ENVOY ETN-EJ-51-025. INSTALLED DOUBLER AND FILLER ON FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 SRM 53-10-10. TOPCOATED AT FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 APPLIED CIC ON FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 IAW E-175 CPM PART 1 51-25-00. CUT OUT DAMAGED AREA OF FWD WET AREA FLOOR STRUCTURE BEAM FR 17 Y-10 AND REPAIRED IAW E-175 SRM 53-10-10 REPAIR 01.
